# SDR 08FDEA03173

- Difficulty date: July 30, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5378193620200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SMALL LATERAL SEAT TRACK AT FRAME 30; LBL 56 INCH HAS A BROKEN SCALLOP.  REMOVED SEAT TRACK ADAPTER IAW SRM 51-40-21.  DRILLED AND COUNTERSUNK A NEW SEAT TRACK ADAPTER P/N A5378193620200, PO 627374.3 IAW A300-600 51-40-40.  INSTALLED SEAT TRACK ADAPTER IAW SRM 51-40-21;  PARAGRAPH 7.  APPLIED CIC IAW AMM 51-22-00-0.
